Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/29257
Title: О точном порядке приближения почти всех точек параболы
Authors: Берник, В. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1979
Citation: Матем. заметки. 1979. Т. 26, № 5. С. 657-665.
URI: http://elib.bsu.by/handle/123456789/29257
Appears in Collections:Архив статей механико-математического факультета до 2016 г.



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.